Volume 126, Number 4, August 2004

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue

Tameness persists in weakly type-preserving strong limits

pp. 713-737
|

Birational geometry of terminal quartic 3-folds, I

pp. 739-761
|

Galois representations attached to [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /]-curves and the generalized Fermat equation A4 + B2 = CP

pp. 763-787
|

Asai L-functions and Jacquet's conjecture

pp. 789-820
|

Analytic continuation of the resolvent of the Laplacian on SL(3)/ SO(3)

pp. 821-844
|

Special Lagrangian cones

pp. 845-871
|

Rigid analytic Picard theorems

pp. 873-889
|

The convex hull property of noncompact hypersurfaces with positive curvature

pp. 891-897
|

Entireness of the Spinor L-functions for certain generic cusp forms on GSp(2)

pp. 899-920
|

Interior gradient bounds for solutions to the minimal surface system

pp. 921-934
|

Unramified Brauer groups of finite simple groups of Lie type A

pp. 935-949
|